# SDR GTIA2018112202980

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 6,894 hours, 3,062 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED STINK SOCK SMELL IN CABIN ON DESENT-PERFORMED TASK O5-50-00-810-831A FOUND THE CAUSE OF OTORS BY THE PACK # 2 DMI PAC K2
